MathSciNet Relay Station
MathSciNet bibliographic data
MR2314448 42C05
Mantica, Giorgio; Vaienti, Sandro The asymptotic behaviour of the Fourier transforms of orthogonal polynomials. I. Mellin transform techniques. Ann. Henri Poincaré 8 (2007), no. 2, 265–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement